# SDR DALA14013869211

- Difficulty date: February 26, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 49,041 hours, 26,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 200-215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR FOUND CORROSION ON FLOOR PAN, BS 200-215, RBL 15-25.  CUTOUT DAMAGE.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW SRM 51-10-03, 51-30-05, AND 51-30-02.
